# SDR AWXA9900423

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654580T8
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT STA 277 STR 14R.  REPAIRED PER ER 03-5310-99309-EY1, FPI PER BOEING 20-20-02 PAINTED PER M/M 51-21-00.
